MathSciNet Relay Station
MathSciNet bibliographic data
MR423404 (54 #11383) 58C25
Wells, G. S. Spaces of smooth functions on analytic sets. Bull. Amer. Math. Soc. 83 (1977), no. 2, 276–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement